Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On crossed products of Hopf algebras

Authors: Maria E. Lorenz and Martin Lorenz
Journal: Proc. Amer. Math. Soc. 123 (1995), 33-38
MSC: Primary 16E10; Secondary 16S40, 16W30
MathSciNet review: 1227522
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ B = A{\char93 _\sigma }H$ denote a crossed product of the associative algebra A with the Hopf algebra H. We investigate the weak dimension and the global dimension of B and show that $ {\text{wdim}}\;B \leq {\text{wdim}}\;H + {\text{wdim}}\;A$ and $ {\text{l.gldim}} \; B \leq {\text{r.gldim}} \; H + {\text{l.gldim}} \; A$.

References [Enhancements On Off] (What's this?)

  • [Abe] Eiichi Abe, Hopf algebras, Cambridge Tracts in Mathematics, vol. 74, Cambridge University Press, Cambridge-New York, 1980. Translated from the Japanese by Hisae Kinoshita and Hiroko Tanaka. MR 594432
  • [Mont] Susan Montgomery, Hopf algebras and their actions on rings, CBMS Regional Conference Series in Mathematics, vol. 82, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1993. MR 1243637
  • [Rot] Joseph J. Rotman, An introduction to homological algebra, Pure and Applied Mathematics, vol. 85, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1979. MR 538169
  • [Sw] Moss E. Sweedler, Hopf algebras, Mathematics Lecture Note Series, W. A. Benjamin, Inc., New York, 1969. MR 0252485

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16E10, 16S40, 16W30

Retrieve articles in all journals with MSC: 16E10, 16S40, 16W30

Additional Information

Keywords: Hopf algebra, crossed product, global dimension, weak dimension, projective dimension, flat dimension, von Neumann regular ring, semisimple ring
Article copyright: © Copyright 1995 American Mathematical Society